This journal has been placed in memorial status. New entries cannot be posted to it.
I'm beginning to wonder whether some of it is due to the venlafaxine taper. The odd thing is that I'm not getting any of what people have described as the primary effect of too abrupt a taper: really bad headaches. But I am getting some odd physical - or what at least seem to be physical - effects:
1) Disjointed sleep, with bursts of very long sleep in between
2) A feeling that my movements are undercompensated; hard to describe, but some of the time my body seems to move by itself, or overdoes a movement, sometimes with what feel like echoes of the movement afterwards
3) Failure of my internal gyroscope - moving my head makes the world swoop and whirl, and I'm tending to trip and stumble.
Very odd. So I think I'm going to decrease the tapering angle and see if that makes a difference.
I hope you've already heard this sad news, however I post here to reach those who have not heard. Kay Dekker died on the 7th July 2011, and was…
Thank you, everyone who sent messages of love and support. Very, very much appreciated, believe me! I saw Jerry, my GP, today about the mess of…
This recipe happened because of my friend Sue, who is also a volunteer at Willow View. She was enthusing to me about a sandwich that she'd had for…